# SDR SWAA2024081309149

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS294 RBL54 WL208. MARKED<[01] REMOVED AND REPLACED CRACKED ANGLE AT FSD CUTOUT BS294 RBL54 WL208 IAW SRM 51-40-02 AND DWG#141A8310 REV B;[02] VERIFIED CORRECTIVE ACTION 1.;[03] EDITED TABLE;[04] VERIFIED
